# SDR SIMA202006221002

- Difficulty date: June 21, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 36,341 hours, 31,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER AISLE FWD EXIT IDENTIFIER SIGN INOP.  REMOVED AND REPLACED NR 6 EMERGENCY LIGHT DC/AC INVERTER IAW AMM 33-50-11.  OPC GOOD.
